# SDR DALA2025030401706

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 23,200 hours, 11,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3011 DIRTY SOCK ODOR IN COCKPIT DURING DECENT, DONNED BOTH MASKS, STARTS BELOW 10,000 FT. CORRECTIVE ACTION: COMPLIED WITH "NOGO" ODI PREVENTION LOG #0836012 (7087062)
